Journal article icon

Journal article

Calculation of normal mode spectra in laterally heterogeneous earth models using an iterative direct solution method

Publication status:
Published

Actions


Access Document


Authors


Al-Attar, D More by this author
Woodhouse, JH More by this author
Journal:
GEOPHYSICAL JOURNAL INTERNATIONAL
Volume:
189
Issue:
2
Pages:
1038-1046
Publication date:
2012-05-05
DOI:
EISSN:
1365-246X
ISSN:
0956-540X
URN:
uuid:a3fa8d1d-0eef-4e47-89d4-08572f02ece0
Source identifiers:
321079
Local pid:
pubs:321079

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP